# SDR USAA2014072300001

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 42,460 hours, 24,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING SLIDE LOWER STAINLESS PLATE IS IN WRONG POSITION.  REPOSITIONED LT OVERWING SLIDE LOWER STAINLESS PLATE.
